Option Pricing Under Incompleteness and Stochastic Volatility
Norbert Hofmann,
Eckhard Platen () and
Martin Schweizer
Mathematical Finance, 1992, vol. 2, issue 3, 153-187
Abstract:
We consider a very general diffusion model for asset prices which allows the description of stochastic and past‐dependent volatilities. Since this model typically yields an incomplete market, we show that for the purpose of pricing options, a small investor should use the minimal equivalent martingale measure associated to the underlying stock price process. Then we present stochastic numerical methods permitting the explicit computation of option prices and hedging strategies, and we illustrate our approach by specific examples.
Date: 1992
References: View complete reference list from CitEc
Citations: View citations in EconPapers (63)
Downloads: (external link)
https://doi.org/10.1111/j.1467-9965.1992.tb00027.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:mathfi:v:2:y:1992:i:3:p:153-187
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0960-1627
Access Statistics for this article
Mathematical Finance is currently edited by Jerome Detemple
More articles in Mathematical Finance from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().